(Hemi)Continuity of additive preference preorders
MetadataShow full item record
It is shown that the two common notions of topological continuity for preference preorders, which require closed contour sets and a closed graph respectively, are equivalent even when completeness is not assumed, provided that the domain is a normed linear space or a topological group and the preorder is additive.
Gerasimou , G 2015 , ' (Hemi)Continuity of additive preference preorders ' Journal of Mathematical Economics , vol. 58 , pp. 79-81 . https://doi.org/10.1016/j.jmateco.2015.03.009
Journal of Mathematical Economics
© 2015. Elsevier Ltd. All rights reserved. This is the author’s version of a work that was accepted for publication in Journal of Mathematical Economics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Economics, 58, 11 April 2015 DOI 10.1016/j.jmateco.2015.03.009
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.